# SDR UALA2013031901681

- Difficulty date: March 18, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 72,442 hours, 26,721 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT, 9 INCH FROM THE INBOARD END AND AND 6.5 INCH FWD OF TRAILING EDGE, AREA OF DELAMINATED.  THE AREA ON THE UNDERSIDE SAME LOCATION THERE IS AREA OF DELAMINATED MAJOR REPAIR ACCOMPLISHED: EVALUATED DELAMINATED ON NR 3 SLAT AND FOUND TO BE OUT OF LIMITS IAW SRM 57-43-02 AND 51-10-02.  REMOVED DAMAGE, VERIFIED MATERIALS, POTTED CORE, APPLIED BOEGEL, APPLIED ADHESIVE PRIMER, FAB DOUBLER, BONDED DOUBLER, TAP TEST GOOD.  RESTORED PRIMER, FINISH.
